Commentaires sur deux Notes de L. Ma et X. Xu

Translated title of the contribution: Comments on two Notes by L. Ma and X. Xu

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this Note I discuss some assertions made by L. Ma and X. Xu (2009) [6] and L. Ma (2010) [5], which need to be corrected and supplemented with additional references.

Translated title of the contributionComments on two Notes by L. Ma and X. Xu
Original languageFrench
Pages (from-to)269-271
Number of pages3
JournalComptes Rendus Mathematique
Volume349
Issue number5-6
DOIs
StatePublished - Mar 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Comments on two Notes by L. Ma and X. Xu'. Together they form a unique fingerprint.

Cite this